| Model Number |
21-7339-24 |
| Medical Device Problem Codes |
Leak/Splash (1354); Device Difficult to Setup or Prepare (1487)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/01/2020
Type of Reportable Event
Malfunction
Event or Problem Description
Information was received indicating that cadd administration sets - flow stop is not able to be primed.The pump indicates that 10 cc was primed.There's also suspicion that the tube is leaking.The infusion was for ropivacaine and fentanyl.There were no adverse events reported.
Additional Manufacturer Narrative
Device evaluation: one smiths medical cadd administration set was returned for analysis.During analysis the returned sample was primed using a cadd solis pump in order to look for any difficulty; the water could flow through the whole set; it was possible to be primed without any difficulty.The returned sample was tested using a hydrostat vessel to look for leaks and no leaks were detected, and the product passed priming.Based on the evidence, the complaint was not confirmed, and no fault was found.